Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dash17

Dilated Pupils On Accutane

Recommended Posts

Hi,

Has anybody else here experienced dilated pupils due to Accutane? I'm on my 3rd week at 40mg, and last night noticed my eyes were very dilated. Of course, this is causing sensitivity to light. I just wanted to know if this were normal, and if/how anybody else has dealt with it. I don't wanna have to walk around wearing sunglasses all the time...

Many thanks

Link to comment
Share on other sites

There could be a lot of reasons your eyes are dilated and yes there are medications or drugs that can cause this, including Accutane. If it continues you should see an eye doctor and let your derm know!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×